Alert archive / Pennsylvania / Wind Advisories in 2005

Wind Advisory 3, NWS Pittsburgh, PA

November 5, 200512 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Nov 5, 2005, 1:48 PM EST for 12 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Nov 6, 2005, 6:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2005, 1:48 PM EST (18:48 UTC)
In effect from
Nov 6, 2005, 6:00 AM EST
Expired
Nov 6, 2005, 6:00 PM EST
In force
12 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 051848
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
148 PM EST SAT NOV 5 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-060300-
/O.NEW.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
148 PM EST SAT NOV 5 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH WILL BE IN EFFECT FROM 6 AM TO 6 PM SUNDAY.

A STRONG AND FAST MOVING COLD FRONT WILL PUSH THROUGH THE AREA
EARLY SUNDAY INTO SUNDAY EVENING. SHOWERS...A FEW
THUNDERSTORMS...AND VERY GUSTY WINDS ARE EXPECTED.

A WIND ADVISORY IS A SIGNAL FROM THE NATIONAL WEATHER SERVICE THAT
WIND GUSTS BETWEEN 45 AND 55 ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. TREES ARE STILL BEARING LEAVES AND WILL HAVE
ANOTHER OPPORTUNITY TO FALL. 

LISTEN FOR LATER UPDATES AND POSSIBLE WARNINGS.

$$
3 follow-up statements
000 
WWUS71 KPBZ 060250
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
950 PM EST SAT NOV 5 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-061100-
/O.CON.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
950 PM EST SAT NOV 5 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY.
 
WINDY CONDITIONS WILL DEVELOP ON SUNDAY WITH SUSTAINED WIND SPEED
INCREASING TO 20 TO 30 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED.

WIND OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY
FOR THOSE IN HIGH PROFILE VEHICLES. THE NATIONAL WEATHER SERVICE
ADVISES THAT MOTORISTS USE EXTRA CAUTION AND BE ALERT FOR SUDDEN
CROSS GUSTS. RESIDENTS SHOULD BE AWARE THAT TREES THAT ARE
ROTTED...STILL BEAR LEAVES...OR HAVE WEAKENED ROOT SYSTEMS MAY BE
TOPPLED.

BY SUNDAY MORNING...A COLD FRONT WILL EXTEND FROM A STRONG LOW PRESSURE
SYSTEM OVER THE GREAT LAKES. THIS DEEPENING LOW WILL GENERATE THE
WINDY CONDITIONS. THE COLD FRONT WILL SWEEP THROUGH THE REGION AND
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT MAY ALSO
SERVE TO FOCUS DAMAGING WIND GUSTS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND OF 30 TO 40 MPH OR WIND
GUSTS OF 45 TO 57 MPH ARE EXPECTED.

LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATES
ON SUNDAY MORNING AND POSSIBLE WARNINGS.

$$

15
000 
WWUS71 KPBZ 060901
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
401 AM EST SUN NOV 6 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-061715-
/O.CON.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
401 AM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

WINDY CONDITIONS WILL DEVELOP ON SUNDAY WITH SUSTAINED WIND SPEED
INCREASING TO 20 TO 30 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED.

WIND GUSTS OVER 45 MPH CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR THOSE IN HIGH PROFILE VEHICLES. THE NATIONAL WEATHER SERVICE
ADVISES THAT MOTORISTS USE EXTRA CAUTION AND BE ALERT FOR SUDDEN
CROSS GUSTS. ALSO BE AWARE THAT TREES COULD TOPPLE...PARTICULARLY
IF THEY ARE STILL BEARING LEAVES OR ARE ROTTED.

THE CAUSE OF THIS WIND THREAT TODAY IS A STRONG COLD FRONTAL
SYSTEM MOVING THROUGH THE UPPER OHIO VALLEY. THUNDERSTORMS
ACCOMPANYING THE FRONTAL PASSAGE MAY ALSO SERVE TO FOCUS DAMAGING
WIND GUSTS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND OF 30 TO 40 MPH OR WIND
GUSTS OF 45 TO 57 MPH ARE EXPECTED.

LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATES ON
THIS WIND THREAT.

$$
000 
WWUS71 KPBZ 061642
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1142 AM EST SUN NOV 6 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-062300-
/O.CON.KPBZ.WI.Y.0003.000000T0000Z-051106T2300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1142 AM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

WINDS ARE EXPECTED TO GUST ABOVE 45 MPH...FIRST FROM SEVERE
THUNDERSTORMS AHEAD OF A COLD FRONT...THEN FROM STRONG WIND GUSTS THAT
WILL PERSIST FOR SEVERAL HOURS BEHIND THE COLD FRONT.

SUCH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BE ALERT FOR SUDDEN CROSS GUSTS. TREES AND POWER
LINES COULD BE BLOWN DOWN.

LISTEN FOR UPDATES AND ONGOING WARNINGS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 5, 3:23 AM EST, 10 hours 25 minutes earlier.

Area forecast discussion, Nov 5, 3:23 AM EST, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
323 AM EST SAT NOV 5 2005

.SHORT TERM (TODAY THROUGH SUNDAY)...
LATEST NAM AND GFS MODEL RUNS WERE SLOWER THAN PREVIOUS RUNS WITH
MOVEMENT OF COLD FRONT THROUGH THE UPPER OHIO VALLEY SUNDAY. SO HAVE
DELAYED ONSET OF PREFRONTAL SHOWERS UNTIL TONIGHT. THE MOST LIKELY
TIME FOR SHOWERS WILL BE EARLY SUNDAY. KEPT MENTION OF THUNDERSTORMS
PER SPC CONCERNS OF PREFRONTAL INSTABILITY. HOWEVER USING NAM
SOUNDINGS AS A GUIDE, MOST OF THIS WILL BE ALOFT WITH LIMITED CAPE.

DUE TO FAST WINDS ALOFT, HAVE MENTION OF WIND GUSTS PEAKING NEAR 30
MPH THIS AFTERNOON INTO SUNDAY.

FOR TEMPERATURES, GFS AND NAM MOS VALUES HAVE BEEN CONSISTENT WITH
PREVIOUS RUNS AND SO LARGELY ADOPTED.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
RECENT GFS MODEL RUNS CONTINUE TO SHOW A STRONG ZONAL UPPER FLOW,
LEADING TO THE RAPID MOVEMENT OF SYSTEMS THIS WEEK AND TEMPERATURES
NEAR OR ABOVE NORMAL. EXPECT THE NEXT OPPORTUNITY FOR SHOWERS TO BE
WEDNESDAY INTO THURSDAY.

THE EVENTUAL AMPLIFICATION OF A LONG WAVE TROUGH OVER THE EASTERN
U.S. LATE WEEK MAY LEAD TO SOME COOLER TEMPERATURES FOR NEXT
WEEKEND.

&&

.AVIATION...
ACCORDING TO RECENT NAM AND GFS MODEL RUNS, THERE CAN BE ANOTHER
EPISODE OF LOW LEVEL WIND SHEAR THIS MORNING UNTIL 14Z DUE TO FAST
WINDS ALOFT AND A STRONG SURFACE INVERSION. AS DAYTIME MIXING
DEVELOPS, SURFACE WINDS WILL INCREASE WITH GUSTS REACHING ABOUT 25
KTS.

UNLIKE PREVIOUS DAYS, INCREASING LOW LEVEL MOISTURE WILL HELP
CUMULUS CEILINGS DEVELOP (BKN040-050) THIS AFTERNOON AND EVENING.

DO NOT EXPECT ONSET OF PREFRONTAL SCATTERED SHOWERS UNTIL LATE
TONIGHT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Nov 5, 4:02 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 AM EST SAT NOV 5 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-060915-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
402 AM EST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER WINDS CAN
GUST OVER 30 MPH THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A COLD
FRONT MOVING THROUGH THE UPPER OHIO VALLEY SUNDAY MORNING CAN
SPAWN SCATTERED THUNDERSTORMS. POST FRONTAL WINDS CAN GUST OVER 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Pennsylvania, 2005Wind Advisories in Ohio, 2005Wind Advisories in West Virginia, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.